# SDR DHL9672044C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws  519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING L/E SPAR LOWER CHORD HAS EXFOLIATION CORROSION JUST FWD AND I/B OF NR 3 SLAT, WS 519.  REMOVED CORROSION, FOUND OUT OF LIMITS.  INSTALLED REPAIR PER SRM 57-10-6 AND S/B 57-145, DOUBLER 12 BY 4.
